Alert archive / Kansas / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 113, NWS Dodge City, KS

May 25, 2019Barber County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at May 25, 2019, 7:13 PM CDT for Barber County, Kansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 25, 2019, 7:13 PM CDT (00:13 UTC)
Expired
May 25, 2019, 7:45 PM CDT
In force
32 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Barber County, KS

The radar

The Vance AFB radar (KVNX), 55 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 25, 3:24 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1399 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

047 
WUUS53 KDDC 260013
SVRDDC
KSC007-260045-
/O.NEW.KDDC.SV.W.0113.190526T0013Z-190526T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
713 PM CDT Sat May 25 2019

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  Southeastern Barber County in south central Kansas...

* Until 745 PM CDT.

* At 713 PM CDT, a severe thunderstorm was located near Kiowa, moving
  east at 55 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Medicine Lodge, Kiowa, Sharon and Hazelton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for south central
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9860 3733 9870 3730 9835 3700 9835
TIME...MOT...LOC 0013Z 268DEG 49KT 3708 9850 

HAIL...0.75IN
WIND...60MPH
 
$$

SUGDEN
2 follow-up statements
038 
WWUS53 KDDC 260033
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
733 PM CDT Sat May 25 2019

KSC007-260045-
/O.CON.KDDC.SV.W.0113.000000T0000Z-190526T0045Z/
Barber KS-
733 PM CDT Sat May 25 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHEASTERN BARBER COUNTY...

At 733 PM CDT, a severe thunderstorm was located 8 miles southwest of
Anthony, moving east at 55 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Medicine Lodge, Kiowa, Sharon and Hazelton. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM CDT for south central
Kansas.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3700 9852 3730 9859 3730 9835 3700 9835
TIME...MOT...LOC 0033Z 268DEG 49KT 3709 9816 

HAIL...0.75IN
WIND...60MPH
 
$$

SUGDEN
075 
WWUS53 KDDC 260038
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
738 PM CDT Sat May 25 2019

KSC007-260048-
/O.EXP.KDDC.SV.W.0113.000000T0000Z-190526T0045Z/
Barber KS-
738 PM CDT Sat May 25 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN BARBER COUNTY
WILL EXPIRE AT 745 PM CDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.

A Tornado Watch remains in effect until 1000 PM CDT for south central
Kansas.

LAT...LON 3700 9852 3730 9859 3730 9835 3700 9835
TIME...MOT...LOC 0038Z 268DEG 49KT 3709 9808 

$$

SUGDEN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 5:44 PM CDT, 1 hour 29 minutes earlier.

Area forecast discussion, May 25, 5:44 PM CDT, 1 hour 29 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
544 PM CDT Sat May 25 2019

...Updated Aviation Discussion...

.SHORT TERM...(This afternoon through Sunday)
Issued at 1153 AM CDT Sat May 25 2019

Severe storms are expected this afternoon and evening pushing
across from the Texas and Oklahoma panhandles by 4PM and pushing
east and northeastward throughout the evening reaching the Dodge
City area by 6-7PM and Hays by 8PM. All storms are expected to
push out of the area into central Kansas after 10PM. A subtle
shortwave is visible on satellite across the deep reaches of south
Texas near the Big Bend area pushing quickly to the north along
the longwave pattern up the ridge enhancing storm development with
ample upper level divergence and deepening low pressure. Dewpoints
are very moist in the 60s across much of the CWA ahead of a
dryline across the Texas and New Mexico state line of the
panhandle and  pushing into southwest Kansas later in the
afternoon. Supercells are likely with these storms with large hail
up to tennis balls and damaging winds over 60mph expected with a
few tornadoes possible as far north as HWY 50/400, especially
later towards evening as the low level jet increases to enhance
the low level shear along the surface boundary jetting up across
the southern counties along the Oklahoma state line. Ongoing
flooding risks are possible as well with an additional 1-2 inches
expected for eastern counties into south central Kansas east of
HWY 283.

A humid afternoon is expected with ample low level moisture
present with the upslope southeast flow giving way to cloudy skies
and breezy south to south east winds. These winds will turn more
out of the southwest with the developing storms associated with
the aforementioned low level jet. Afternoon high temperatures will
push into the low 80s with overnight lows down into the upper 50s
to low 60s.

Sunday afternoon will see high temperatures push again into the
80s for much of the CWA with a return threat for more severe
weather with another shortwave pushing across the four corner
region and into the high plains during the afternoon and evening
time frames. Ample low level moisture with south to southeast
upslope flow pumping in the gulf moisture will lead to high
dewpoints once again into the 60s for much of the region with the
low level bounary pushing further to the north as Saturday with
the associated dryline extending into southwest Kansas.
Uncertainty Sunday will be great with the capping to deal with
more so as on Saturday as to how far north and east the storms
reach pushing out of eastern Colorado along the surface
cyclogenesis of a weaker low pushing into western counties. With
the strong lapse rates and mid level mixing, strong instability is
present with the capping to be broke through later in the
afternoon and better chances into the evening due to more of a
backing flow in the low levels. This stronger mixing will lead to
stronger shear and breaking of the cap but weakening into the
eastern counties and into central and south central Kansas after
sunset, when the severe weather threat should quickly diminish
into the nighttime hours. Large hail and damaging winds are the
main threat but again with the potential for a few tornadoes as
well but quickly diminishing as the atmosphere cools into the
evening through sunset. Ongoing flooding will still persist with
the recent rainfall, but amounts for Sunday look to be more
minimal less than half an inch expected for much of the CWA.

Expect a quieter start to the week and Memorial Day with severe
threats pushing off the north and northeast will not much moisture
to look forward to into the long term forecast.

.LONG TERM...(Sunday night through Saturday)
Issued at 132 PM CDT Sat May 25 2019

A much quieter long term forecast is in store to start the new
week on Memorial Day as upper level ridging sets in place across
the Rockies extending over the high plains giving way to northwest
flow aloft and surface high pressure. Dry and warm weather
expected throughout the week with Monday morning lows starting off
in the mid 50s to mid 60s warming up to low to mid 80s. Another
subtle shortwave pushes across western Kansas Monday evening, but
will remain dry under the dry northwest flow pattern with any
storms and moisture staying well north into Nebraska and across
eastern Kansas where there will be ample low level moisture to
work with. This will allow a dry frontal boundary to push quickly
across the area into Tuesday morning giving way to a little cooler
morning temperatures in the upper 40s to mid 50s and afternoon
highs into the 70s and pushing 80 by Thursday. Each afternoon will
see breezy south to southwest downsloping winds that will help aid
in warming up through the end of the week and keeping dry
conditions with leeside troughing across eastern Colorado.

Expect subtle chances for storms Friday into Saturday with the
next shortwave that looks to push through out of the desert
southwest bringing ample low level moisture out of the southeast
ahead of this system. It is too far out to tell the severity of
this disturbance, but being that time of year and the record going
so far for the month, chances are, severe weather can be highly
probable heading into the weekend and first days of June. These
storms look to be pushed through by early Saturday morning giving
way to a pleasant weekend with morning lows in the 50s and
afternoon highs pushing 80degrees, which can take what we can for
now as 90s and pushing 100 degrees may not be too far out into the
distant future.

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 534 PM CDT Sat May 25 2019

Thunderstorms have pushed across the Kansas state line from the
Texas and Oklahoma panhandles affecting LBL currently and soon DDC
by start of the period and HYS by 01Z. Storms look to stay east of
GCK and not affect the station. VFR conditions to start and
thunderstorms pushing east of all locations by 02-03Z. By 06Z,
near MVFR ceilings as stratus pushes across the CWA becoming IFR
by 10Z for all locations with more of a southeast low level flow.
After 16Z, stratus will lift out as winds pick up to 15kts out of
the south to southwest being more of a downsloping wind coupled
with daytime heating as these winds mix to the surface. Expect
storms to redevelop towards the end of the period if not just
after the end of the period as storms push in across from eastern
Colorado and northeastern New Mexico first affecting LBL and GCK,
then DDC and HYS that should be reflected in the next TAF cycle.
Stay tuned for updates and amendments as storms push across the
area this evening and early into the night.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  61  81  61  83 /  70  50  50   0
GCK  59  81  57  83 /  60  60  40   0
EHA  56  78  55  83 /  60  60  40   0
LBL  58  79  57  84 /  70  70  40   0
HYS  60  79  62  84 /  70  40  50   0
P28  64  81  65  83 /  70  30  50   0

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through Sunday morning for KSZ031-046-064>066-
078>081-087>090.

&&

SHORT TERM...Lowe
LONG TERM...Lowe
AVIATION...Lowe
Hazardous weather outlook, May 25, 2:00 PM CDT, 5 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
200 PM CDT Sat May 25 2019

KSZ030-031-043>046-061>066-074>081-084>090-261900-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
200 PM CDT Sat May 25 2019 /100 PM MDT Sat May 25 2019/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...This afternoon and tonight.

Day 1 Discussion
----------------

Severe weather is imminent and expected this afternoon and evening
pushing across the Oklahoma border by 4PM near Liberal and
spreading north and northeast through the evening hours making it
to the HWY 50/400 corridor by 6-7PM and I-70 corridor by 8-9PM.
Expect any storms to have the potential to produce large hail up
to tennis ball size and damaging winds over 60mph with a small
threat of a few tornadoes south of HWY 50 through the panhandles
of Texas and Oklahoma. These storms will push out of the CWA after
10PM pushing into central and north central Kansas. Flooding is
also a risk as another 1-2 inches of rainfall is expected to
exacerbate the ongoing flood issues, especially for areas east of
HWY 283 where concerns are already occurring.

Day 1 Hazards
-------------
* Flooding: Elevated risk
* Lightning: Elevated risk
* Severe thunderstorm: Elevated risk

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Days 2-7 Discussion
-------------------

Another round of severe weather expected for Sunday afternoon and
evening with all hazards expected but with the tornado threat
further north extending across much of the CWA due to the lifting
warm frontal boundary and associated dryline further east and
north into southwest Kansas. Flooding risks should be diminishing
throughout the day with rainfall amounts look to be minimal and
hit or miss with these storms not seeing anything above half an
inch through the evening time frame. Quiet weather expected
through much of the next week with elevated fire weather for
Monday and next round of storms for Friday afternoon and evening.

Days 2-7 Hazards
----------------
* Sunday
  - Flooding: Limited risk
  - Lightning: Elevated risk
  - Severe thunderstorm: Elevated risk

* Monday
  - Non thunderstorm wind: Limited risk
  - Fire weather: Elevated risk

* Tuesday
  No hazards.

* Wednesday
  No hazards.

* Thursday
  No hazards.

* Friday
  - Lightning: Elevated risk

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed after 4PM south of HWY 54 near
Liberal and extending through mush of the area throughout the
evening crossing the HWY 50/400 corridor around 6-7PM and I-70
corridor around 8-9PM.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

LOWE

In the hours before

Local storm report, May 25, 6:06 PM CDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
606 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      ULYSSES                 37.58N 101.36W
05/25/2019                   GRANT              KS   NWS EMPLOYEE

            NWS EMPLOYEE REPORTED MAJOR FLOODING IN
            ULYSSES.

&&

GT
Local storm report, May 25, 6:11 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
611 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     FLASH FLOOD      ULYSSES                 37.57N 101.35W
05/25/2019                   GRANT              KS   STORM CHASER

            REPORTS OF 3 FT. OF WATER AND A CAR
            STRANDED.

&&

GT
Local storm report, May 25, 6:17 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
617 PM CDT SAT MAY 25 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     FLASH FLOOD      4 E BIG BOW             37.57N 101.49W
05/25/2019                   GRANT              KS   STORM CHASER

            WIDESPREAD FIELD FLOODING ALONG AND SOUTH OF
            HIGHWAY 160. ALSO WATER FLOODING OVER THE
            GRAVEL ROADS NEAR HIGHWAY 160.

&&

GT
Special weather statement, May 25, 6:33 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Dodge City KS
633 PM CDT Sat May 25 2019

KSZ045-064>066-078>081-260030-
Pratt KS-Hodgeman KS-Stafford KS-Pawnee KS-Ness KS-Kiowa KS-
Edwards KS-Ford KS-
633 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN FORD...NORTHEASTERN
KIOWA...SOUTHEASTERN NESS...EASTERN HODGEMAN...PAWNEE...WESTERN
STAFFORD...SOUTHWESTERN RUSH...EDWARDS AND NORTHWESTERN PRATT
COUNTIES UNTIL 730 PM CDT...

At 633 PM CDT, Doppler radar was tracking a strong thunderstorm near
Centerview, moving north at 40 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Gray, Larned, Kinsley, Macksville, Lewis, Burdett, Hanston, Offerle,
Garfield, Rozel, Belpre, Radium, Fellsburg, Hopewell, Sanford,
Frizell, Bellefont, Centerview, Zook and Trousdale.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central, central, southwestern and west central Kansas.

LAT...LON 3765 9903 3791 9980 3839 9979 3821 9880
TIME...MOT...LOC 2333Z 184DEG 35KT 3783 9935

SUGDEN
Special weather statement, May 25, 6:55 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Dodge City KS
655 PM CDT Sat May 25 2019

KSZ030-045-260030-
Trego KS-Ness KS-
655 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL NESS AND WESTERN
TREGO COUNTIES UNTIL 730 PM CDT...

At 655 PM CDT, Doppler radar was tracking a strong thunderstorm near
Arnold, moving north at 50 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Wakeeney, Ransom, Collyer, Trego Center and Voda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
west central Kansas.

LAT...LON 3863 9990 3871 10016 3913 10015 3913 9977
TIME...MOT...LOC 2355Z 192DEG 42KT 3873 10007

SUGDEN
Special weather statement, May 25, 7:01 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Dodge City KS
701 PM CDT Sat May 25 2019

KSZ081-090-260030-
Pratt KS-Barber KS-
701 PM CDT Sat May 25 2019

...SIGNIFICANT WEATHER ADVISORY FOR BARBER AND SOUTHEASTERN PRATT
COUNTIES UNTIL 730 PM CDT...

At 701 PM CDT, Doppler radar was tracking a strong thunderstorm near
Hardtner, moving east at 50 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Medicine Lodge, Kiowa, Hardtner, Sharon, Hazelton, Isabel and Cairo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Tornado Watch remains in effect until 1000 PM CDT for south central
Kansas.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Kansas.

LAT...LON 3700 9890 3782 9847 3739 9846 3738 9835
      3700 9835
TIME...MOT...LOC 0001Z 268DEG 45KT 3704 9862

SUGDEN

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 7:01 PM CDTSpecial Weather StatementDDCBarber29 min
May 26, 12:42 AM CDTFlash Flood WatchDDCBarber, Clark, Comanche, Edwards, Ellis, Finney and 18 more26 hr
May 26, 2:53 AM CDTAreal Flood WarningDDCPawnee, Rush24 hr
May 26, 3:23 AM CDTSpecial Weather StatementDDCMeade52 min
May 26, 3:43 AM CDTSpecial Weather StatementDDCClark, Comanche47 min
May 26, 4:18 AM CDTFlash Flood WarningDDCBarber, Comanche6 hr
May 26, 4:32 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche43 min
May 26, 4:35 AM CDTSpecial Weather StatementDDCNess40 min
May 26, 4:52 AM CDTSpecial Weather StatementDDCPawnee, Pratt, Rush, Stafford53 min
May 26, 8:38 AM CDTRiver Flood WarningDDCRush25 hr
May 26, 2:55 PM CDTSpecial Weather StatementDDCHamilton50 min
May 26, 3:31 PM CDTSpecial Weather StatementDDCHaskell29 min
May 26, 3:36 PM CDTSpecial Weather StatementDDCGrant, Stevens24 min
May 26, 3:49 PM CDTSpecial Weather StatementDDCLane26 min
May 26, 3:58 PM CDTSevere Thunderstorm WarningDDCFinney, Grant, Gray, Haskell, Seward, Stevens47 min
May 26, 4:00 PM CDTSevere Thunderstorm WarningDDCFinney, Lane, Ness20 min
May 26, 4:27 PM CDTSpecial Weather StatementDDCGray33 min
May 26, 4:28 PM CDTSpecial Weather StatementDDCSeward32 min
May 26, 4:38 PM CDTSpecial Weather StatementDDCHaskell37 min
May 26, 4:43 PM CDTFlash Flood WarningDDCHaskell3 hr
May 26, 5:01 PM CDTSpecial Weather StatementDDCMeade29 min
May 26, 5:03 PM CDTSpecial Weather StatementDDCFord, Gray, Hodgeman42 min
May 26, 5:07 PM CDTFlash Flood WarningDDCGray3 hr
May 26, 5:15 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman45 min
May 26, 5:47 PM CDTSpecial Weather StatementDDCEdwards, Hodgeman, Kiowa43 min
May 26, 5:50 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman40 min
May 26, 5:59 PM CDTFlash Flood WarningDDCFord, Gray, Hodgeman3 hr
May 26, 6:16 PM CDTSpecial Weather StatementDDCPawnee, Pratt, Rush, Stafford44 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.